Lemsip Max Day & Night Cold & Flu Relief Capsules

£4.79 Available in stock
  • Lemsip Max Day & Night Cold & Flu Relief Capsules
  • Lemsip Max Day & Night Cold & Flu Relief Capsules

Lemsip Max Day & Night Cold & Flu Relief Capsules

£4.79 Available in stock

Product code: 1738

Despatched in 1-3 days.

Lemsip
Select size:
Quantity:

Product Information

If you need to get a decent night's sleep and get on with life, but it feels like your body has other ideas, try our Max Day & Night Cold & Flu Relief Capsules - a combination pack that includes daytime and night-time capsules.

The daytime capsules will relieve your headache, aches and pains, blocked or runny nose and fever, as well as giving you a caffeine boost to keep you going.

The night-time capsules continue to ease away the aches and fever, while relieving nasal congestion and so allowing sleep.

Each Day Capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg, Caffeine 25 mg

Each Night Capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg

Both Capsules also contain Tartrazine (E102)

Red and Yellow Day Capsules

Adults and children over 12 years: 2 capsule to be taken every 4 hours dring the day.

Do not take more than 6 Day capsules in 24 hours.

Children 6-12 years of age: 1 capsule to be taken every 4 hours during the day.

Do not take more than 3 Day capsules in 24 hours.

Blue and Red Night Capsules

Adults and children over 12 years: 2 Night capsules to be taken at night.

Children 6-12 years of age:One Night capsule to be taken at night.

Maximum dosages Adults and children over 12 years: Do not take more than 8 capsules in total in 24 hours.

Children 6-12 years of age: Do not take more than 4 capsules in total in 24 hours.

Sign up for the latest news, offers and ideas.

  • Connect with us
Top
 
LiveZilla Live Chat Software